RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 777–779 (Mi dan37956)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the continuity of the solutions of systems of quasi-linear elliptic equations of second-order with bounded nonlinearities

A. I. Koshelev

Leningrad Institute for Textile and Light Industry

Full text: PDF file (294 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.881
Presented: L. V. Kantorovich
Received: 25.04.1973

Citation: A. I. Koshelev, “On the continuity of the solutions of systems of quasi-linear elliptic equations of second-order with bounded nonlinearities”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 777–779

Citation in format AMSBIB
\Bibitem{Kos73}
\by A.~I.~Koshelev
\paper On the continuity of the solutions of systems of quasi-linear elliptic equations of second-order with bounded nonlinearities
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 777--779
\mathnet{http://mi.mathnet.ru/dan37956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0336069}
\zmath{https://zbmath.org/?q=an:0292.35031}


Linking options:
  • http://mi.mathnet.ru/eng/dan37956
  • http://mi.mathnet.ru/eng/dan/v213/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Koshelev, “Regularity of solutions of quasi-linear elliptic systems”, Russian Math. Surveys, 33:4 (1978), 1–52  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019